Multiple Integral Transforms Involving A- Function Of r Variables

Jayarama, Prathima and Vasudevan, Nambisan T M (2011) Multiple Integral Transforms Involving A- Function Of r Variables. International Journal of Applied Mathematics, 24 (4). pp. 521-527.

[img] PDF
MULTIPLE_INTEGRAL_TRANSFORMS.pdf - Submitted Version
Restricted to Registered users only

Download (94kB) | Request a copy

Abstract

In this paper a theorem on the multiple Mellin transform is established. Using this result a multiple integral transform involving a product of a generalized Kamp´e de F´eriet function and two A-functions of r variables with different arguments is evaluated. A multiple Laplace transform of product of two A-functions of r variables with different arguments is obtained as a special case.

Item Type: Article
Uncontrolled Keywords: Kamp´e de F´eriet function, Mellin transform, Laplace transform, A-function of r variables
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Dec 2011 06:58
Last Modified: 08 Dec 2011 06:58
URI: http://eprints.manipal.edu/id/eprint/1776

Actions (login required)

View Item View Item